# SDR HEEA073107

- Difficulty date: May 10, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N972AE
- Make and model: Snias AS350B
- Aircraft serial: 3234
- Aircraft time: 295 hours
- System (JASC): 3252 · Shimmy Damper
- Part: Damper
- Part number: 350A75208000
- Part serial: SEEMEMO
- Condition: Leaking
- Location: Mlg
- Part time: 295 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKING AROUND SHAFT SEAL.
